# SDR USAA001895

- Difficulty date: November 7, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 49,973 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CHORD ANGLE CRACKED .50 INCH, INBOARD CHORD ANGLE OF FRAME AT STATION 639 STRINGER 16L.  REMOVED AND REPLACED PER SRM 51-10-1.  (M)
